MathSciNet Relay Station
MathSciNet bibliographic data
MR1207552 46B99 (46B10 54E35)
Jayne, J. E.; Namioka, I.; Rogers, C. A. Topological properties of Banach spaces. Proc. London Math. Soc. (3) 66 (1993), no. 3, 651–672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement